“School of Mathematics”

Back to Papers Home
Back to Papers of School of Mathematics

Paper   IPM / M / 11365
School of Mathematics
  Title:   A note on graphs whose signless Laplacian has three distinct eigenvalues
  Author(s): 
1.  G. R. Omidi
2.  B. Tayfeh-Rezaie (Joint with F. Ayoobi)
  Status:   Published
  Journal: Linear Multilinear Algebra
  Vol.:  59
  Year:  2011
  Pages:   701-706
  Supported by:  IPM
  Abstract:
We investigate graphs whose signless Laplacian matrix has three distinct eigenvalues. We show that the largest signless Laplacian eigenvalue of a connected graph G with three distinct signless Laplacian eigenvalues is noninteger if and only if G=Kne for n ≥ 4, where Kne is the n vertex complete graph with an edge removed. Moreover, examples of such graphs are given.

Download TeX format
back to top
Clients Logo
Clients Logo
Clients Logo
Clients Logo
Clients Logo
Clients Logo
Clients Logo
Clients Logo
Clients Logo
Clients Logo
scroll left or right